# SDR DL73S010096

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 44,060 hours, 38,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FWD CORNER OF THE AFT GALLEY DOOR CUTOUT WAS FOUND WITH A 1 INCH CRACK IN THE SKIN AND BONDED DOUBLER.  THE CRACK  WAS ROUTED OUT AND AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER ARE INSTALLED PER B737 SRM 53-30-3, FIG 24 AND ER/A 379810-14, REV A.
